Jump to content

Search the Community

Showing results for tags 'pharmaceuticals'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • WELCOME
    • Welcome to the Rebellion!
    • Rebel Introductions and the Respawn Point
  • REBELLION HEADQUARTERS
    • Rebel Army Base Camp
    • Daily Battle Logs and Epic Quests
    • Rebellion Meet Ups
  • 5 WEEK CHALLENGES
    • Current Challenge: October 24 to November 27
    • Previous Challenge: September 12 to October 16
    • Adventure Parties and PVP Challenges
    • Previous Challenges
  • FITNESS AND NUTRITION
    • Nutrition
    • General Fitness
    • Running, Swimming, Biking, Walking, Hiking
    • Strength Training!
    • Yoga & Martial Arts
  • NerdFitness.com
    • NerdFitness Suggestions
    • Archives

Categories

  • Getting Started
    • Setting Up Your Character
    • FAQs
  • 4 Week Challenges
    • Challenge Instructions and FAQ
  • Member of the Month
    • 2017

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


Location


Class

Found 1 result

  1. Recently, one of my doctors prescribed me olanzapine (generic for Zyprexa). I'm a little too self-conscious to describe exactly why I need this medication, but I definitely need it and one of the side effects (one of the minor ones, anyway) is "weight gain." I'm definitely going to discuss this with my Dr. for our next appointment next Friday, but does anyone have any experience with medications that cause weight gain? How much weight could I potentially gain, and how can I successfully bypass it in my ultimate weight-loss goals? Thanks in advance for any advice!
×
×
  • Create New...

Important Information

New here? Please check out our Privacy Policy and Community Guidelines